# SDR AALA202404098904

- Difficulty date: April 8, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N725UW
- Make and model: Airbus A319-112
- Aircraft serial: 1135
- Aircraft time: 64,012 hours, 38,307 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 740119H
- Part serial: 3222
- Condition: Faulted
- Location: Nr 1 Generator
- Part time: 65,019 hours, 31,359 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO DFW: AFTER TAKE OFF #1 GENERATOR FAULT. DISPLAYED AND THE #1 GENERATOR WOULD NOT RE-SET. THE FLIGHT CREW ALSO REPORTED RECIEVING  A LOW OIL PRESSURE ECAM FOR THE #1 IDG AND THEY DISCONNECTED THE IDG. THE AIRCRAFT LANDED SAFELY AT DFW AND TAXIED TO THE GATE UNDER ITS OWN POWER. MAINTENANCE REPLACED THE #1 ENGINE IDG AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER AMM 24-21-51.
